# SDR SIMA202003054007

- Difficulty date: March 4, 2020
- Submitted: March 5, 2020
- Operation: Air carrier
- Aircraft: N675AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500806
- Aircraft time: 37,942 hours, 33,511 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 14525175001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HMBV INSPECTION, QC FOUND THE FR 65 SHEAR CLIP CORRODED AT THE CARGO DOOR LWR SILL.-C/A-PERFORMED PERMANENT REPAIR TO FR 65 SHEAR CLIP AT CARGO DOOR LWR SILL IAW EMB 145 SRM 53-31-04.
